Full rings of continuous real functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 40 (1968) , pp. 162-180.
@article{RSMUP_1968__40__162_0,
     author = {Ciampa, Salvatore},
     title = {Full rings of continuous real functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {162--180},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {40},
     year = {1968},
     zbl = {0182.16603},
     mrnumber = {235504},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1968__40__162_0/}
}
Ciampa, Salvatore. Full rings of continuous real functions. Rendiconti del Seminario Matematico della Università di Padova, Tome 40 (1968) , pp. 162-180. http://archive.numdam.org/item/RSMUP_1968__40__162_0/

[1] Bourbaki, N. - Topologie Générale, chap. 9, Act. Sc. Ind. 1045 (nouv. édit.) Hermann, Paris, 1958. | MR 173226

[2] Ciampa, S. - Topologie e funzioni reali semicontinue. Ann. Sc. Norm. Sup. Pisa, vol. XXII (1968). | Numdam | MR 234412 | Zbl 0153.52501

[3] Gelfand, I. - Normierte Ringe. Matemat. Sbornik, T. 9 (1941) ; S. 1-24. | JFM 67.0406.02 | MR 4726 | Zbl 0024.32002

[4] Gelfand, I. and Kolmogoroff, A. - On rings of continuous functions on topological spaces. Doklady Akad. Nauk SSSR. T. XXII (1939), pp. 11-15. | JFM 65.0500.03

[5] Gillman, L. and Jerison, M. - Rings of Continuous Functions. Von Nostrand, New York, 1960. | MR 116199 | Zbl 0093.30001

[6] Nöbeling, G. und Bauer, H. - Uber die Erweiterungen topologischer Räume. Mathem. Annalen, Bd. 130 (1955), S. 20-45. | MR 73148 | Zbl 0065.34602